Alert archive / Colorado / Flash Flood Warnings in 2023

Flash Flood Warning 32, NWS Pueblo, CO

June 21, 2023El Paso County, Colorado

NWS Pueblo, CO issued this flash flood warning at Jun 21, 2023, 3:44 PM MDT for El Paso County, Colorado. It was in force for 3 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2023, 3:44 PM MDT (21:44 UTC)
Expired
Jun 21, 2023, 6:35 PM MDT
In force
3 hr
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Flood severity
None

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 67 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 3:50 PM MDTRAIN 13 Wsw Black Forest, CO
Jun 21, 3:50 PM MDTRAIN 13 Wsw Black Forest, CO
Jun 21, 4:05 PM MDTFLASH FLOOD6 Sw Black Forest, COCorrects previous flash flood report from 6 SW Black Forest. Multiple reports of flooding and water rescues within about a 1 miles radius.
Jun 21, 4:05 PM MDTFLASH FLOOD6 Sw Black Forest, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 9.7 hours before the alert went out and 332 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2023-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2023-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3430 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
162 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

841 
WGUS55 KPUB 212144
FFWPUB
COC041-220045-
/O.NEW.KPUB.FF.W.0032.230621T2144Z-230622T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
344 PM MDT Wed Jun 21 2023

The National Weather Service in Pueblo has issued a

* Flash Flood Warning for...
  Central El Paso County in east central Colorado...

* Until 645 PM MDT.

* At 344 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Colorado Springs, Falcon, Schriever AFB, Cimarron Hills and 
  Peterson AFB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3902 10474 3894 10430 3872 10456 3893 10483
      3894 10483

FLASH FLOOD...RADAR INDICATED

$$

Hodanish
4 follow-up statements
737 
WGUS75 KPUB 212220
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
420 PM MDT Wed Jun 21 2023

COC041-220045-
/O.CON.KPUB.FF.W.0032.000000T0000Z-230622T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
El Paso CO-
420 PM MDT Wed Jun 21 2023

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM MDT THIS 
EVENING FOR CENTRAL EL PASO COUNTY...

At 420 PM MDT, Law enforcement is reporting flash flooding in 
numerous areas in northeast Colorado Springs. Flooding was occurring 
near Rampart High school. Other flooding was occurring Lexington 
drive and Woodmen road. Between 1.5 and 2.5 inches of rain have 
fallen. Flash flooding is already occurring. Research Parkway was 
shut down due to flooding. Water rescues were reported near 
Lexington and Woodmen

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Law enforcement reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Colorado Springs, Falcon, Schriever AFB, Cimarron Hills and 
  Peterson AFB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3902 10474 3894 10430 3872 10456 3893 10483
      3894 10483

FLASH FLOOD...OBSERVED

$$

Hodanish
923 
WGUS75 KPUB 212313
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
513 PM MDT Wed Jun 21 2023

COC041-220045-
/O.CON.KPUB.FF.W.0032.000000T0000Z-230622T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
El Paso CO-
513 PM MDT Wed Jun 21 2023

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM MDT THIS 
EVENING FOR CENTRAL EL PASO COUNTY...

At 513 PM MDT, Doppler radar continues to indicated moderate to 
heavy rain continuing to fall in the warning area. Numerous reports 
of flash flooding have been reported with these storms.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Colorado Springs, Falcon, Schriever AFB, Cimarron Hills and 
  Peterson AFB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3902 10474 3894 10430 3872 10456 3893 10483
      3894 10483

FLASH FLOOD...RADAR INDICATED

$$

Hodanish
530 
WGUS75 KPUB 220000
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
600 PM MDT Wed Jun 21 2023

COC041-220045-
/O.CON.KPUB.FF.W.0032.000000T0000Z-230622T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
El Paso CO-
600 PM MDT Wed Jun 21 2023

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM MDT THIS 
EVENING FOR CENTRAL EL PASO COUNTY...

At 600 PM MDT, Doppler radar has indicated the rain has ended 
temporarily acrossed the warned area. However additional heavy rain 
is likely to redevelop later on this evening as another much 
stronger disturbance moves towards the region. High water is still 
likely occurring in areas from south of Black Forest to Falcon to 
near Ellicott.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Colorado Springs, Falcon, Schriever AFB, Cimarron Hills and 
  Peterson AFB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3902 10474 3894 10430 3872 10456 3893 10483
      3894 10483

FLASH FLOOD...RADAR INDICATED

$$

Hodanish
326 
WGUS75 KPUB 220035
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
635 PM MDT Wed Jun 21 2023

COC041-220045-
/O.CAN.KPUB.FF.W.0032.000000T0000Z-230622T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
El Paso CO-
635 PM MDT Wed Jun 21 2023

...FLASH FLOOD WARNING IS CANCELLED FOR CENTRAL EL PASO COUNTY...

The heavy rain has ended, however, additional strong thunderstorms 
are expected to develop later this evening, mainly after 9 pm this 
evening. If additional heavy rain occurs, than additional flash 
flood warnings will be necessary. Please remain alert to the weather 
tonight across El Paso county.

A Flood Watch remains in effect until 300 AM MDT Thursday for a 
portion of east central Colorado.

LAT...LON 3902 10474 3894 10430 3872 10456 3893 10483
      3894 10483

$$

Hodanish

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jun 21, 2:47 PM MDT, 57 minutes earlier.

Area forecast discussion, Jun 21, 2:47 PM MDT, 57 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
247 PM MDT Wed Jun 21 2023

.SHORT TERM...(This evening through Thursday)
Issued at 244 PM MDT Wed Jun 21 2023

Key messages:

1) dangerous thunderstorms capable of producing all severe weather
types along with high impact flash flooding will be possible in and
around the lower elevations of the Pikes Peak region later this
evening into the early morning hours.

2 More isolated strong to severe thunderstorms will be possible over
the plains this afternoon and evening, and once again tomorrow late
afternoon.

Currently...

A volatile atmosphere was noted over the plains this afternoon. CAPE
values were in the 3000 to 5000 range and effective shear was in the
30 to 40 knot range. The atmosphere, however, was capped.

Skies were mostly clear all areas, although low cumulus were note
dover the far eastern plains and up in the Pikes Peak region.

Temperatures were in the 80s plains nd 70s valleys. Much drier air
was noted over the mtns and valleys., and along the southern I-25
corridor region.

Rest of today (til 6 pm)...

CAMS show it should remain dry all areas, with the exception over
eastern El Paso county were an isolated strong storm will be
possible later this afternoon. I am also concerned that we may see
some isolated convection develop over the far southeastern plains
late in the afternoon. Otherwise, moisture will continue to push
back to the west, and expect the atmosphere over the region to
continue to destabilize.

Tonight...

There is not other way to put it, dangerous severe thunderstorms are
very likely over the Pikes Peak region, specifically western El Paso
county including all the metro areas of Colorado Springs. All of the
high resolution guidance continues to paint explosive thunderstorm
development occurring later this evening during the 9 pm to 10 pm
time period. CAPE values are progged to be 4000 to 5000 range and
effective shear is going to be in the 40 to 50 knot range per the
spc mesoanalysis page. Any sustained updraft that forms in this
environment will become severe, capable of producing very large
destructive hail, damaging winds and tornadoes. Additionally, latest
HRRR guidance is showing accumulating rainfall to 7 to 8 inches. I
do believe these values are overdone, but nonetheless, there is
likely going to be rainfall values that will easily cause flash
flooding.

Based on what we are seeing in satellite date, the main moisture
push was pushing west and the leading edge was moving across the CO
and KS border (this moisture surge was associated with all of the
convection in central KS earlier this morning). It is this boundary
that will continue to push westward and will initiate the main
explosive convection over the Colorado Springs region around 9-10 pm
tonight.

Most of the guidance only shows the most dangerous storms affecting
the greater COS region this evening, keeping most other areas dry.
However, the atmosphere over all of the plains will be very
volatile through the nighttime hours, and any storms that go up
will be capable of all severe hazards along with flash flooding.

In an earlier call with SPC, a watch will be issued later today for
parts, or all. of the plains, with giant hail being the primary
threat.

Tomorrow...

Expect mostly cloudy and cool weather over the plains, There may (or
may not) be convection ongoing across the far eastern plains early
tomorrow morning. Either way, I expect it to be rather stable over
the plains for a good part of tomorrow, and convection may not
develop into late in the day tomorrow. The primary severe threat
will be along the I-25 corridor.

.LONG TERM...(Thursday night through Wednesday)
Issued at 244 PM MDT Wed Jun 21 2023

Key Messages:

1) Lingering showers and storms Thursday night into very early
Friday.

2) Drying and warming pattern kicks in starting this weekend through
the beginning of next week.

Thursday Night and Friday...

Lingering showers and thunderstorms from Thursday's convection will
potentially linger into the evening and early overnight hours thanks
to good surface moisture and a mid-level disturbance. As said
disturbance moves eastwards, precipitation will wane and move east,
clearing our area by Friday morning. A mid-level low will pass north
of Colorado during the day Friday, which may actually work to push
out moisture and dry things out. While a rogue isolated shower or
thunderstorm will be possible over the eastern plains Friday
afternoon, things should generally be on the quiet side.
Temperatures will also increase a fair bit from Thursday, with highs
in the low-80s over the high terrain and low-90s over the eastern
plains.

Saturday Onwards...

Upper-level ridging will build in starting on Saturday, giving us
above average temperatures and dry conditions across the area
through the rest of the extended period. Mostly clear skies will
also persist through the weekend. Some amorphous shortwave energy at
the mid and upper levels could give us some isolated afternoon
showers and thunderstorms, mainly over the higher terrain, but
otherwise things should be quiet. Long-range models and ensemble
solutions hint at a new system moving into Colorado around midweek.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 244 PM MDT Wed Jun 21 2023

...HIGH IMPACT WEATHER TONIGHT...

KCOS..

MAIN CONCERN --- Severe Thunderstorms will likely affect the KCOS
air space after 04 UTC tonight and lasting to about 07 UTC. Damaging
winds and destructive hail will be possible. Hailstones measuring 2
to 3 inches in diameter will be possible in and around KCOS.

In the meantime, and isolated strong to severe storm may develop
late this afternoon in the vicinity of KCOS.

After 07 UTC, MVFR/IFR conditions likely through tomorrow morning.
More thunderstorms will be possible late tomorrow afternoon.

KPUB...VFR through about 04-05 UTC, then a chance of strong to
severe thunderstorms through 08 UTC, MVFR/IFR through tomorrow
morning. More thunderstorms will be possible late tomorrow
afternoon.

KALS...

VFR through 24 hours. Gusty southwest winds this afternoon and
tomorrow afternoon

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Flood Watch from 6 PM MDT this evening through late tonight for
COZ084-085.

&&

SHORT TERM...HODANISH
LONG TERM...GARBEROGLIO
AVIATION...HODANISH
Hazardous weather outlook, Jun 21, 11:00 AM MDT, 4 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1100 AM MDT Wed Jun 21 2023

COZ058>089-093>099-221700-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1100 AM MDT Wed Jun 21 2023

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

...DANGEROUS SEVERE THUNDERSTORMS EXPECTED OVER THE PIKES PEAK
REGION LATER THIS EVENING....

Intense severe thunderstorms are very likely over the Pikes Peak
region later this evening. Very large hail...2 inches in diameter
or greater...will be possible, along with damaging winds over 70
mph. There is also a low chance of a tornado. In addition to the
severe weather threat, the FLASH FLOOD threat will be high this
evening over the Pikes Peak region. The severe thunderstorm
activity is expected to develop after 9 pm tonight and potentially
last into the early morning hours.

For this afternoon and early evening, isolated strong to severe
thunderstorms may develop over most of the plains, with the
best chance of storms developing north and east of a line from
Pueblo to Kim. Large hail, damaging winds and an isolated tornado
cannot be ruled out.

For late tonight over the plains, there is quite a bit of
uncertainty on the evolution of thunderstorm movement over the
region. However the threat is high enough that a band of strong to
severe storms may move across the far eastern plains during the
late night time period. Flash flooding, damaging winds, large hail
and isolated tornadoes will be possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Scattered showers and thunderstorms are expected for Thursday,
mainly along and east of the Continental Divide in the late morning,
and spreading into the I-25 corridor and the eastern plains through
the afternoon and evening hours. Some storms could become severe,
especially across the Palmer Divide, with main threats being 1 inch
hail, 60 mph winds, and torrential rainfall.

On Friday, isolated strong to severe storms will be possible across
our eastern plains.

Much warmer temperatures through this period will lead to another
surge in runoff from the last of the high mountain snowpack,
especially across the Arkansas basin.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be very likely over the plains, and especially the greater EL PASO
COUNTY region.

NWS PUB STAFF - Hodanish

In the hours before

Local storm report, Jun 21, 3:12 PM MDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
312 PM MDT Wed Jun 21 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 PM     Hail             3 E Air Force Academy   39.01N 104.81W
06/21/2023  M1.00 inch       El Paso            CO   Public

&&
Local storm report, Jun 21, 3:25 PM MDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
325 PM MDT Wed Jun 21 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     Hail             2 NNE Monument          39.12N 104.86W
06/21/2023  M1.00 inch       El Paso            CO   Trained Spotter

&&

MG
Local storm report, Jun 21, 3:26 PM MDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
326 PM MDT Wed Jun 21 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0314 PM     Hail             4 W Black Forest        39.01N 104.78W
06/21/2023  U1.50 inch       El Paso            CO   Public

&&
Local storm report, Jun 21, 3:32 PM MDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
332 PM MDT Wed Jun 21 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 PM     Hail             5 SSW Black Forest      38.95N 104.73W
06/21/2023  M1.00 inch       El Paso            CO   Trained Spotter

&&

MG
Local storm report, Jun 21, 3:40 PM MDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
340 PM MDT Wed Jun 21 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0339 PM     Hail             3 WSW Black Forest      39.00N 104.75W
06/21/2023  M2.00 inch       El Paso            CO   Trained Spotter

&&

MG
Local storm report, Jun 21, 3:43 PM MDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Pueblo CO
343 PM MDT Wed Jun 21 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0343 PM     Hail             5 SW Black Forest       38.96N 104.76W
06/21/2023  E1.00 inch       El Paso            CO   Trained Spotter

&&

MG

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 8:50 AM MDTFlood WatchPUBEl Paso18 hr
Jun 21, 2:13 PM MDTRiver Flood WatchPUBEl Paso25 hr
Jun 21, 2:13 PM MDTRiver Flood WatchPUBEl Paso34 hr
Jun 21, 2:13 PM MDTRiver Flood WatchPUBPueblo35 hr
Jun 21, 2:39 PM MDTSpecial Weather StatementPUBEl Paso36 min
Jun 21, 2:43 PM MDTSevere Thunderstorm WarningPUBEl Paso32 min
Jun 21, 3:08 PM MDTSpecial Weather StatementPUBEl Paso37 min
Jun 21, 3:14 PM MDTSevere Thunderstorm WarningPUBEl Paso31 min
Jun 21, 3:41 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBEl Paso34 min
Jun 21, 3:56 PM MDTSpecial Weather StatementPUBTeller49 min
Jun 21, 4:06 PM MDTSpecial Weather StatementPUBEl Paso39 min
Jun 21, 4:15 PM MDTSpecial Weather StatementPUBEl Paso45 min
Jun 21, 4:28 PM MDTSevere Thunderstorm WarningPUBEl Paso14 min
Jun 21, 4:36 PM MDTSevere Thunderstorm WarningPUBEl Paso39 min
Jun 21, 4:53 PM MDTTornado WarningPUBEl Paso37 min
Jun 21, 4:56 PM MDTSpecial Weather StatementPUBDouglas34 min
Jun 21, 5:03 PM MDTSevere Thunderstorm WarningPUBEl Paso13 min
Jun 21, 5:12 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBEl Paso63 min
Jun 21, 5:20 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa25 min
Jun 21, 5:44 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBent31 min

Nearby

Flash Flood Warnings in Colorado, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.